α-Sasakian 3-Metric as a Ricci Soliton

  • S. Kundu

Abstract

We prove that if the metric of a 3-dimensional α-Sasakian manifold is a Ricci soliton, then it is either of constant curvature or of constant scalar curvature. We also establish some properties of the potential vector field U of the Ricci soliton. Finally, we give an example of an α-Sasakian 3-metric as a nontrivial Ricci soliton.
Published
25.06.2013
How to Cite
KunduS. “α-Sasakian 3-Metric As a Ricci Soliton”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 6, June 2013, pp. 850–856, http://umj.imath.kiev.ua/index.php/umj/article/view/2470.
Section
Short communications